Link between sleep meds & depression?

Discussion in 'Fibromyalgia Main Forum' started by mdjaj2231, Sep 8, 2005.

  1. mdjaj2231

    mdjaj2231 New Member

    I wanted to know if anyone else had noticed this. I think my mood goes in the toilet for a couple of days after taking a sleep med.--lunesta or xanax.

    My husband noticed a similar reaction after taking ambien.

    Anyone else notice this?
  2. Empower

    Empower New Member

    I have taken Xanax and feel good when I first take it.

    Then, when it wears off, I feel kranky and depressed.

    Same thing with Klonopin
  3. elsa

    elsa New Member



    If there is any difference in my mood it's usually for the better. Probably because I feel rested and in less
    morning pain/stiffness. I haven't tried ambien or xyrem
    though, so I couldn't comment on those. I take lunesta.

    I do get more quite if I take flexeril instead of lunesta. It really sedates for along time after taking it at bedtime. I really have to be having bad muscle spasms
    to go that right.I'd rather use lunesta.

    Take care,

    Elsa


  4. fedupwithcfs

    fedupwithcfs New Member

    Hi
    I find when I take Imovane,the next day I am very irretable.
  5. KerryK

    KerryK Member

    I too find that my mood suffers greatly after a couple days of using sleeping pills (immovane or benadryl).